Low blood sugar or hypoglycemia is caused by taking a high dose of the medication, less food consumption, skipping meals, and strenuous exercise. It is manifested by blurred vision, tachycardia, nervousness, mood alterations, fatigue, pale skin, appetite, headache, dizziness, profuse sweating, sleeping difficulty, loss of consciousness, seizures, and coma. Mild and moderate symptoms can be reversed by consuming sugar or sugar-containing foods, whereas in case of severe condition, Glucagon should be administered.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, My father is a heart patient and also has a problem with high sugar. But two weeks before his BP level and sugar level dropped a lot and he started feeling very low with some kind of palpitation. After some prescription his BP level and sugar are normal, but the problem of palpitation... Read Full »
Answer: Hello, Welcome to icliniq.com. Sorry to hear about your father. When you say heart patient I assume he has had a blockage to the artery supplying the heart (coronary artery disease) or has had a heart attack (myocardial infarction). In diabetes management, the duration of diabetes and the level of... Read Full »